Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1965, Volume 33, Issue 1

Optimal Paths of Capital Accumulation Under the Minimum Time Objective<42:OPOCAU>2.0.CO;2-R
p. 42-66

Mordecai Kurz

The properties of the optimal growth path are investigated in a two-sector economy model. The objective is the attainment of the von Neumann path in minimum time, and the optimal strategy is given. In order to characterize and establish the optimality of the path, an extensive use is made of Pontrayagin's Maximum Principle.

Log In To View Full Content